# SDR AU510002175

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11443005
- Condition: Damaged
- Location: Fuel System
- Part time: 499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PIPES LEAKING.  FUEL WAS FOUND TO HAVE BEEN LEAKING FROM THE BLANKED T-FITTINGS THAT WERE INSTALLED IN THE FUEL SELECTOR TO FIREWALL SUPPLY LINE PN 11443-005 AND THE RETURN LINE PN 11444-005. ON REMOVAL THE FUEL LINES WERE FOUND TO HAVE VERY POOR/DAMAGED FLARES AT THE T-FITTING ENDS. FITTINGS ARE INSTALLED AS PART OF THE FERRY TANK INSTALLATION.  (CASA  NR 510002175)
